Volume 9, issue 4 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 8, 3307–3833
Issue 7, 2855–3306
Issue 6, 2405–2853
Issue 5, 1907–2404
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Homology and derived series of groups

Tim D Cochran and Shelly L Harvey

Geometry & Topology 9 (2005) 2159–2191
Bibliography
1 A K Bousfield, Homological localization towers for groups and $\Pi $-modules, Mem. Amer. Math. Soc. 10 (1977) MR0447375
2 K S Brown, Cohomology of groups, Graduate Texts in Mathematics 87, Springer (1982) MR672956
3 A J Casson, Link cobordism and Milnor's invariant, Bull. London Math. Soc. 7 (1975) 39 MR0362286
4 J C Cha, Injectivity theorems and algebraic closures of groups with coefficients, Proc. Lond. Math. Soc. $(3)$ 96 (2008) 227 MR2392321
5 T D Cochran, Noncommutative knot theory, Algebr. Geom. Topol. 4 (2004) 347 MR2077670
6 T D Cochran, K E Orr, P Teichner, Knot concordance, Whitney towers and $L^2$–signatures, Ann. of Math. $(2)$ 157 (2003) 433 MR1973052
7 T D Cochran, K E Orr, P Teichner, Structure in the classical knot concordance group, Comment. Math. Helv. 79 (2004) 105 MR2031301
8 T D Cochran, P Teichner, Knot concordance and von Neumann $\rho$–invariants, Duke Math. J. 137 (2007) 337 MR2309149
9 P M Cohn, Free rings and their relations, London Mathematical Society Monographs 19, Academic Press [Harcourt Brace Jovanovich Publishers] (1985) MR800091
10 R M Hain, Completions of mapping class groups and the cycle $C-C^ -$, from: "Mapping class groups and moduli spaces of Riemann surfaces (Göttingen, 1991/Seattle, WA, 1991)", Contemp. Math. 150, Amer. Math. Soc. (1993) 75 MR1234261
11 S L Harvey, Homology cobordism invariants and the Cochran–Orr–Teichner filtration of the link concordance group, Geom. Topol. 12 (2008) 387 MR2390349
12 S L Harvey, Higher-order polynomial invariants of 3–manifolds giving lower bounds for the Thurston norm, Topology 44 (2005) 895 MR2153977
13 P J Hilton, U Stammbach, A course in homological algebra, Graduate Texts in Mathematics 4, Springer (1997) MR1438546
14 J Howie, H R Schneebeli, Homological and topological properties of locally indicable groups, Manuscripta Math. 44 (1983) 71 MR709846
15 T Kim, Filtration of the classical knot concordance group and Casson–Gordon invariants, Math. Proc. Cambridge Philos. Soc. 137 (2004) 293 MR2092061
16 T Kim, An infinite family of non-concordant knots having the same Seifert form, Comment. Math. Helv. 80 (2005) 147 MR2130571
17 J Y Le Dimet, Cobordisme d'enlacements de disques, Mém. Soc. Math. France $($N.S.$)$ (1988) MR971415
18 J P Levine, Link concordance and algebraic closure II, Invent. Math. 96 (1989) 571 MR996555
19 J Lewin, A note on zero divisors in group-rings, Proc. Amer. Math. Soc. 31 (1972) 357 MR0292957
20 C Miller, Exponential iterated integrals and the relative solvable completion of the fundamental group of a manifold, Topology 44 (2005) 351 MR2114712
21 S Papadima, A I Suciu, Chen Lie algebras, Int. Math. Res. Not. (2004) 1057 MR2037049
22 D S Passman, The algebraic structure of group rings, Pure and Applied Mathematics, Wiley-Interscience [John Wiley & Sons] (1977) MR470211
23 D Quillen, Rational homotopy theory, Ann. of Math. $(2)$ 90 (1969) 205 MR0258031
24 S K Roushon, Topology of 3–manifolds and a class of groups II, Bol. Soc. Mat. Mexicana $(3)$ 10 (2004) 467 MR2200344
25 J Stallings, Homology and central series of groups, J. Algebra 2 (1965) 170 MR0175956
26 B Stenström, Rings of quotients, Springer (1975) MR0389953
27 R Strebel, Homological methods applied to the derived series of groups, Comment. Math. Helv. 49 (1974) 302 MR0354896
28 P Teichner, Knots, von Neumann signatures, and grope cobordism, from: "Proceedings of the International Congress of Mathematicians, Vol II (Beijing, 2002)", Higher Ed. Press (2002) 437 MR1957054
29 G W Whitehead, Elements of homotopy theory, Graduate Texts in Mathematics 61, Springer (1978) MR516508